Ji, Wei (2019) The Algebraic-Function Congruences on Distributive Lattices. Journal of Advances in Mathematics and Computer Science, 32 (1). pp. 1-7. ISSN 2456-9968
![[thumbnail of Ji3212019JAMCS48811.pdf]](http://peerreview.go2articles.com/style/images/fileicons/text.png)
Ji3212019JAMCS48811.pdf - Published Version
Download (191kB)
Official URL: https://doi.org/10.9734/jamcs/2019/v32i130138
Abstract
We propose the Chinese Remainder Theorem in distributive lattices and apply the results to investigate the congruences induced by algebraic functions on distributive lattices. It is shown that the congruence induced by an algebraic function preserves abutment relationships in distributive lattices.
Item Type: | Article |
---|---|
Subjects: | Middle Asian Archive > Mathematical Science |
Depositing User: | Managing Editor |
Date Deposited: | 07 Apr 2023 09:12 |
Last Modified: | 27 Feb 2025 03:21 |
URI: | http://peerreview.go2articles.com/id/eprint/174 |